# SDR FDEA201009023244

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,962 hours, 31,210 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT PREFLIGHT, NOTICED HEAVY WHITE SMOKE COMING FROM OVERHEAD CONTROL PANEL.  ADVISED 2ND OFFICER TO REMOVE ELECTRICAL POWER FROM ACFT.  ADVISED CREW TO EVACUATE.  INSP O/H PANEL AREA & FOUND NO SIGNS OF BURNED WIRES, SWITCHES, CONNECTOR'S OR RELAYS, OPENED PANEL JUST AFT OF OVERHEAD PANEL & INSPECTED AREA FOR BURNED WIRES, CONNECTORS OR RELAYS AND FOUND RELAY R70 FOR EMERGENCY LIGHTS OVERHEATED & FOUND EVIDENCE ON RECEPTICAL & AREA AROUND RECEPTICAL OF AREA BEING OVERHEATED.  R & R R70 RELAY, CONGFIGURED COCKPIT AS FLT CREW WOULD FOR PRE-DISPATCH CHECK.  RAN APU FOR APPROX 1 HR & HAD NO EVIDENCE OF SMOKE.  EMERGENCY EXIT LIGHT SYS OPS CHECK'S NORMAL.  ACFT OK FOR CONTINUED SERVICE.
